RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 1, Pages 33–35 (Mi dan8530)  

MATHEMATICS

An infinite-order differential operator with constant coefficients on a weighted space of entire functions

O. V. Epifanov

Rostov State University

Full text: PDF file (385 kB)

Bibliographic databases:
UDC: 517.547.7+517.983.53
Presented: В. С. Владимиров
Received: 08.05.1985

Citation: O. V. Epifanov, “An infinite-order differential operator with constant coefficients on a weighted space of entire functions”, Dokl. Akad. Nauk SSSR, 289:1 (1986), 33–35

Citation in format AMSBIB
\Bibitem{Epi86}
\by O.~V.~Epifanov
\paper An infinite-order differential operator with constant coefficients
on a weighted space of entire functions
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 1
\pages 33--35
\mathnet{http://mi.mathnet.ru/dan8530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852284}
\zmath{https://zbmath.org/?q=an:0624.46028}


Linking options:
  • http://mi.mathnet.ru/eng/dan8530
  • http://mi.mathnet.ru/eng/dan/v289/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019